MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX25008UX
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use two resolute onyx rx coronary drug eluting stents to treat a mildly tortuous and calcified lesion located in the ostium of left main coronary artery and the circumflex (cx) artery.An attempt was first made to use a 4.00x12mm resolute onyx stent.The device was inspected with no issues.Negative prep was performed with no issues.The lesion was not pre-dilated.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.The device did not pass through a previously deployed stent.It was reported that a balloon rupture occurred during stent deployment on the first inflation to 10atm.A non compliant balloon was used to properly deploy the stent.An attempt was then made to use a 2.50x08mm resolute onyx stent.The device was inspected with no issues.Negative prep was performed with no issues.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.It was reported that a balloon rupture occurred during stent deployment on the first inflation to 8atm.A non compliant balloon was used to properly deploy the stent.The patient is reported to be alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8179071
Report Number9612164-2018-03711
Device Sequence Number19097131
Product Code NIQ
UDI-Device Identifier00643169556782
UDI-Public00643169556782
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Catalogue NumberRONYX25008UX
Device Lot Number0009094911
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2018
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1